You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Large Deviation Principle for the on-off Weibull Sojourn Process
Ken R. Duffy and Artem Sapozhnikov
Journal of Applied Probability
Vol. 45, No. 1 (Mar., 2008), pp. 107-117
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/27595927
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This article proves that the on—off renewal process with Weibull sojourn times satisfies the large deviation principle on a nonlinear scale. Unusually, its rate function is not convex. Apart from on a compact set, the rate function is infinite, which enables us to construct natural processes that satisfy the large deviation principle with nontrivial rate functions on more than one time scale.
Journal of Applied Probability © 2008 Applied Probability Trust